Pennsylvania, 2015

Damaging Winds in Pennsylvania, May 27, 2015

May 27, 2015 · NWS CTP · 6 events in 4 counties and zones

Scattered storms developed along a surface trough of low pressure and produced sporadic wind damage across the Lower Susquehanna Valley.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$5,000
Crop damage
None recorded
Events
6

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS CTP wrote it up.

Scattered storms developed along a surface trough of low pressure and produced sporadic wind damage across the Lower Susquehanna Valley.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before the first event at May 27, 12:21 PM EST, 28 minutes earlier.

Area forecast discussion, May 27, 12:21 PM EST, 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
121 PM EDT WED MAY 27 2015

.SYNOPSIS...
HIGH PRESSURE AT THE SFC AND ALOFT WILL REMAIN ANCHORED JUST OFF
THE EAST COAST THROUGH THE END OF THIS WEEK. A COLD FRONT WILL
LIKELY PUSH ACROSS THE REGION SATURDAY NIGHT OR SUNDAY...THEN
STALL JUST SOUTH OF THE STATE EARLY NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
SEVERE THUNDERSTORM WATCH 227 ISSUED FOR THE SOUTHEAST CORNER OF
THE FORECAST AREA THROUGH THIS EVENING. ALONG WITH THE SEVERE
POTENTIAL...TRAINING OF ECHOES WITH ABUNDANT PRECIPITABLE WATER
MAY LEAD TO FLOODING ISSUES INTO THE EVENING.

WEST OF THIS AREA...THUNDERSTORM THREAT HAS DIMINISHED WITH A FEW
SHOWERS POSSIBLE THROUGH THE AFTERNOON.

IN GENERAL...THIS WILL NOT BE THE TYPE OF RAIN NEEDED TO BREAK US
OUT OF THE RECENT DRY SPELL. CONSALL MDL BLENDED QPF SUGGESTS AVG
RAINFALL WILL RANGE FROM SPOTTY AMTS OF JUST A FEW HUNDREDTHS OVR
THE CENTRAL MTNS...TO ARND A QUARTER INCH ACROSS THE LOWER SUSQ
VALLEY. HIGHER RES...CONVECTION ALLOWING MDLS INDICATE LOCAL AMTS
ARND AN INCH FROM TSRA THIS AFTN ACROSS THE SE COUNTIES.

MCLDY SKIES WILL HOLD TEMPS DOWN A BIT...BUT CONSALL STILL
SUGGESTS HIGH TEMPS BTWN THE U70S-L80S...SEVERAL DEG ABV NORMAL
FOR LATE MAY.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM THURSDAY/...
SOUTHERLY LL JET AND ASSOC PLUME OF HIGHEST PWATS/INSTABILITY WILL
SHIFT EAST OF THE REGION BY THIS EVENING. THUS...EXPECT A DRY
NIGHT FOR MOST OF CENTRAL PA. A WEAK COLD FRONT PUSHING INTO NW PA
COULD SUPPORT AN ISOLD SHRA LATE TONIGHT OVR THE CENTRAL/NORTHERN
COUNTIES.

THE WEAK COLD FRONT WILL BE THE FOCUS FOR AN POSSIBLE ISOLD
SHRA/TSRA ACROSS SOUTHERN PA ON THURSDAY. OTHERWISE...EXPECT FAIR
AND LESS HUMID CONDS...AS NW FLOW IN WAKE OF FRONT ADVECTS A LOWER
PWAT AIR MASS INTO PA. UNDER MSUNNY SKIES...ENS MEAN 8H TEMPS
ARE SUPPORTIVE OF MAX TEMPS FROM THE U70S NW MTNS...TO THE M/U80S
ACROSS THE LOWER SUSQ VALLEY.

&&

.LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...
AFTER A BRIEF RESPITE FROM THE HUMIDITY THU/THU NIGHT...MED RANGE
GUIDANCE SIGNALS A RETURN TO SUMMERLIKE WX FRIDAY/SATURDAY...WITH
00Z GEFS SHOWING ANOMALOUS 500MB HGTS AND SFC PRES OFF THE E
COAST. DEVELOPING SOUTHERLY FLOW WILL DRAW AN INCREASINGLY
HUMID/UNSTABLE AIR MASS INTO THE AREA FRIDAY...WHICH MAY SUPPORT
SCT DIURNALLY-DRIVEN PM CONVECTION. HOWEVER...A BETTER CHC OF
SHRA/TSRA COMES LATE SATURDAY WITH APPROACH OF A COLD FRONT. SOME
MDL TIMING ISSUES WITH HOW FAST COLD FRONT PUSHES THRU SAT
NIGHT/SUNDAY. HOWEVER...FAIRLY STRONG SIGNAL FROM ALL MDL DATA
THAT THE FIRST COUPLE DAYS OF JUNE /MON AND TUE/ WILL BE COOL AND
PERHAPS SHOWERY...WITH FRONT STALLING OUT SOUTH OF PA AND
POTENTIAL OF OVERRUNNING RAIN/SHOWERS.

&&

.AVIATION /17Z WEDNESDAY THROUGH SUNDAY/...
A SUMMER-TIME PATTERN WILL PERSIST THROUGH THE WEEK.

THE HUMID CONDS...HAVE LEAD TO MVFR CIGS AND VSBYS...WHICH WILL
PERSIST THROUGH THE MORNING HOURS...ESP LOWER SUSQ ZONES.

CHANCES FOR SHOWERS/ISOLATED TSTMS PEAK ACROSS WESTERN HALF OF
CWA BETWEEN THROUGH 18Z...AND SLIDE EASTWARD AFTER 16Z.

OUTLOOK...

WED...PATCHY A.M. MVFR FOG/BR. SCT SHOWERS/TSTMS.

THU-FRI...PATCHY A.M. MVFR FOG/BR. ISOLD P.M. TSTMS.

SAT...PATCHY A.M. MVFR FOG/BR. SCT-NMRS P.M TSTMS W/COLD FROPA.

SUN...MVFR CIGS POSS NW. OTHERWISE MAINLY VFR IN SCT SHOWERS.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...FITZGERALD
NEAR TERM...DEVOIR/TYBURSKI
SHORT TERM...FITZGERALD
LONG TERM...FITZGERALD/CERU
AVIATION...DEVOIR/GARTNER/RXR
Hazardous weather outlook, May 27, 12:15 PM EST, 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
115 PM EDT WED MAY 27 2015

PAZ004>006-010>012-017>019-024>028-033>037-041-045-046-049-050-
281715-
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-
JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING-
SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-
115 PM EDT WED MAY 27 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SCATTERED SHOWERS AND POSSIBLY A THUNDERSTORM IS POSSIBLE THROUGH
THE AFTERNOON. NO HAZARDOUS WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

PAZ042-051>053-056>059-063>066-281715-
SULLIVAN-MONTOUR-NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-
LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER-
115 PM EDT WED MAY 27 2015

...SEVERE THUNDERSTORM WATCH 227 IN EFFECT UNTIL 7 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Special weather statement, May 27, 11:52 AM EST, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1252 PM EDT WED MAY 27 2015

PAZ042-046-053-271715-
SULLIVAN PA-COLUMBIA PA-SOUTHERN LYCOMING PA-
1252 PM EDT WED MAY 27 2015

...STRONG THUNDERSTORMS WILL AFFECT SULLIVAN...COLUMBIA...AND
SOUTHERN LYCOMING COUNTIES UNTIL 115 PM EDT...

AT 1251 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM NEAR NEW ALBANY TO NEAR IOLA...AND MOVING
NORTHEAST AT 35 MPH.

40 MPH WIND GUSTS AND DIME SIZE HAIL ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
JAMISON CITY...WALLER...CENTRAL...BIGGERTOWN...RICKETTS GLEN STATE
PARK AND DUSHORE.

LAT...LON 4151 7623 4132 7631 4125 7632 4112 7663
      4113 7663 4154 7638 4155 7636 4154 7622
TIME...MOT...LOC 1651Z 238DEG 32KT 4152 7635 4118 7658

JUNG
Special weather statement, May 27, 11:59 AM EST, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1259 PM EDT WED MAY 27 2015

PAZ057-063>065-271730-
CUMBERLAND PA-YORK PA-DAUPHIN PA-ADAMS PA-
1259 PM EDT WED MAY 27 2015

...STRONG THUNDERSTORMS WILL AFFECT CUMBERLAND...YORK...DAUPHIN...AND
ADAMS COUNTIES UNTIL 130 PM EDT...

AT 1259 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM NEAR MECHANICSBURG TO NEAR GETTYSBURG...AND
MOVING NORTHEAST AT 25 MPH.

50 MPH WIND GUSTS AND NICKEL SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
HARRISBURG...LOWER ALLEN...COLONIAL PARK...PROGRESS...
MECHANICSBURG...CAMP HILL...GETTYSBURG...NEW CUMBERLAND...
LINGLESTOWN...ENOLA...STEELTON...LEMOYNE...HUMMELSTOWN...HAMPTON...
PAXTONIA...RUTHERFORD...SKYLINE VIEW...LAWNTON...VALLEY GREEN AND
WORMLEYSBURG.

THIS INCLUDES THE FOLLOWING INTERSTATES...
 THE PENNSYLVANIA TURNPIKE FROM MILE MARKERS 232 TO 249.
 INTERSTATE 81 BETWEEN MILE MARKERS 58 AND 61...AND FROM MILE MARKERS
63 TO 81.
 INTERSTATE 83 FROM MILE MARKERS 32 TO 50.
 INTERSTATE 283 FROM MILE MARKERS 0 TO 2.

LAT...LON 3982 7730 4027 7703 4045 7667 4038 7664
      3989 7693
TIME...MOT...LOC 1659Z 240DEG 21KT 4024 7699 3987 7722

JUNG
Special weather statement, May 27, 12:04 PM EST, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
104 PM EDT WED MAY 27 2015

PAZ036-064-271730-
FRANKLIN PA-ADAMS PA-
104 PM EDT WED MAY 27 2015

...A STRONG THUNDERSTORM WILL AFFECT FRANKLIN...AND ADAMS COUNTIES
UNTIL 130 PM EDT...

AT 103 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
ROUZERVILLE...MOVING NORTHEAST AT 25 MPH.

50 MPH WIND GUSTS AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
WAYNESBORO...GETTYSBURG...LITTLESTOWN...CARROLL VALLEY...WAYNE
HEIGHTS...BONNEAUVILLE...LAKE HERITAGE...ROUZERVILLE...CASHTOWN...
ORRTANNA...BIGLERVILLE...ARENDTSVILLE...FAIRFIELD...MCKNIGHTSTOWN...
TWO TAVERNS...GETTYSBURG COLLEGE...GETTYSBURG NATIONAL MILITARY PARK
AND LIBERTY MOUNTAIN RESORT.

LAT...LON 3974 7766 3996 7723 3972 7708 3972 7766
TIME...MOT...LOC 1703Z 240DEG 21KT 3970 7753

JUNG
Special weather statement, May 27, 12:26 PM EST, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
126 PM EDT WED MAY 27 2015

PAZ057-063-065-066-271800-
CUMBERLAND PA-YORK PA-DAUPHIN PA-LANCASTER PA-
126 PM EDT WED MAY 27 2015

...A STRONG THUNDERSTORM WILL AFFECT CUMBERLAND...YORK...DAUPHIN...
AND LANCASTER COUNTIES UNTIL 200 PM EDT...

AT 126 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
SIDDONSBURG...MOVING NORTHEAST AT 30 MPH.

50 MPH WIND GUSTS AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
HARRISBURG...LOWER ALLEN...HERSHEY...COLONIAL PARK...ELIZABETHTOWN...
PROGRESS...MECHANICSBURG...MIDDLETOWN...CAMP HILL...PALMYRA...NEW
CUMBERLAND...LINGLESTOWN...STEELTON...LEMOYNE...HUMMELSTOWN...
PAXTONIA...RUTHERFORD...SKYLINE VIEW...LAWNTON AND VALLEY GREEN.

THIS INCLUDES THE FOLLOWING INTERSTATES...
 THE PENNSYLVANIA TURNPIKE FROM MILE MARKERS 233 TO 258.
 INTERSTATE 81 FROM MILE MARKERS 68 TO 81.
 INTERSTATE 83 FROM MILE MARKERS 27 TO 50.
 INTERSTATE 283 FROM MILE MARKERS 0 TO 2.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE STORMS WILL PRODUCE LOCALLY HEAVY RAIN...AND MINOR FLOODING
MAY DEVELOP. DO NOT DRIVE INTO WATER COVERING THE ROADWAY.

&&

LAT...LON 4008 7708 4020 7706 4043 7666 4012 7654
      4000 7700
TIME...MOT...LOC 1726Z 237DEG 25KT 4012 7696

JUNG
Special weather statement, May 27, 12:29 PM EST, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
129 PM EDT WED MAY 27 2015

PAZ064-065-271800-
YORK PA-ADAMS PA-
129 PM EDT WED MAY 27 2015

...A STRONG THUNDERSTORM WILL AFFECT YORK...AND ADAMS COUNTIES UNTIL
200 PM EDT...

AT 128 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
GETTYSBURG...MOVING NORTHEAST AT 30 MPH.

40 MPH WIND GUSTS AND DIME SIZE HAIL ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
HANOVER...GETTYSBURG...PARKVILLE...HAMPTON...LITTLESTOWN...
MCSHERRYSTOWN...LAKE MEADE...PENNVILLE...BONNEAUVILLE...NEW OXFORD...
EAST BERLIN...LAKE HERITAGE...ABBOTTSTOWN...YORK SPRINGS...
HEIDLERSBURG...HUNTERSTOWN...FAIRFIELD...TWO TAVERNS...GETTYSBURG
COLLEGE AND GETTYSBURG NATIONAL MILITARY PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM WILL PRODUCE LOCALLY HEAVY RAINFALL...AND MINOR FLOODING
MAY DEVELOP. DO NOT DRIVE INTO WATER COVERING THE ROADWAY.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN STATE COLLEGE PA.

&&

LAT...LON 3980 7738 4005 7705 3972 7684 3972 7734
TIME...MOT...LOC 1728Z 237DEG 25KT 3978 7729

JUNG
Special weather statement, May 27, 12:44 PM EST, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
144 PM EDT WED MAY 27 2015

PAZ058-271815-
SCHUYLKILL PA-
144 PM EDT WED MAY 27 2015

...SPECIAL WEATHER STATEMENT...

AT 144 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
MINERSVILLE...MOVING NORTHEAST AT 50 MPH.

30 MPH WIND GUSTS WILL BE POSSIBLE WITH THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  ST. CLAIR AND RENNINGERS AROUND 150 PM EDT.
  SHENANDOAH...FRACKVILLE AND ORWIGSBURG AROUND 155 PM EDT.
  MAHANOY CITY...MCKEANSBURG AND LOCUST LAKE STATE PARK AROUND 200 PM
EDT.
  TAMAQUA...TUSCARORA AND GRIER CITY-PARK CREST AROUND 205 PM EDT.
  MCADOO AND HOMETOWN AROUND 210 PM EDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE BROCKTON...KELAYRES...
LANDINGVILLE...SCHUYKILL COUNTY AIRPORT AND PENN STATE SCHUYLKILL.

THIS INCLUDES INTERSTATE 81 FROM MILE MARKERS 111 TO 139.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

MINOR FLOODING MAY DEVELOP. DO NOT DRIVE INTO WATER COVERING THE
ROADWAY.

&&

LAT...LON 4053 7626 4066 7642 4068 7641 4092 7609
      4091 7600 4080 7587 4077 7582
TIME...MOT...LOC 1744Z 230DEG 41KT 4065 7627

TYBURSKI

The radar

The State College radar (KCCX), 128 km away, was scanning. The volume nearest the first event began at 17:49 UTC.

Open the radar archive at this moment

Event by event

6 thunderstorm wind. Local standard time, as filed.

Thunderstorm Wind, Dauphin

When
May 27, 12:49 PM EST
Where
Dauphin County, Chambers Hill
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
State Official
Coordinates
40.250, -76.770

Thunderstorm winds estimated near 60 mph knocked down a tree on a vehicle near Chambers Hill.

Thunderstorm Wind, Dauphin

When
May 27, 12:51 PM EST
Where
Dauphin County, 0.53 mi E of Middletown
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
Trained Spotter
Coordinates
40.200, -76.710

Thunderstorm winds estimated near 60 mph knocked down trees limbs and wires in Londonderry Township.

Thunderstorm Wind, Adams

When
May 27, 12:55 PM EST
Where
Adams County, 0.73 mi NE of Granite
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
Emergency Manager
Coordinates
39.858, -77.141

Thunderstorm winds estimated near 60 mph knocked down and uprooted trees along Route 30 east of Gettysburg.

Thunderstorm Wind, Lebanon

When
May 27, 1:05 PM EST
Where
Lebanon County, 0.87 mi NW of Palmyra
Measured
50 kt (58 mph) estimated gust
Property damage
$500
Reported by
State Official
Coordinates
40.310, -76.590

Thunderstorm winds estimated near 60 mph knocked down trees in North Londonderry Township.

Thunderstorm Wind, Lebanon

When
May 27, 1:11 PM EST
Where
Lebanon County, 0.53 mi E of Annville
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
State Official
Coordinates
40.330, -76.510

Thunderstorm winds estimated near 60 mph knocked down trees and wires near Annville.

Thunderstorm Wind, York

When
May 27, 1:15 PM EST
Where
York County, 0.34 mi N of York Arpt
Measured
50 kt (58 mph) estimated gust
Property damage
$500
Reported by
Trained Spotter
Coordinates
39.925, -76.871

Thunderstorm winds estimated near 60 mph knocked down large trees along Route 30 west of York.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Pennsylvania in 2015Every state in 2015This day in weather historyWarnings in Pennsylvania, May 2015

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 571352, 571354, 571361, 571365, 571367, 571364.